# SDR 98FDEA00423

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Spar Web
- Condition: Cracked
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE - SEVERAL CRACKS WERE FOUND COMMON TO LT REAR SPAR AFT WEB AT XRS = 240.  MAJOR REPAIR PERFORMED IAW EA 8-5711-38429 A.  FABRICATED PARTS IAW DETAIL PART TRAVELER F008593/N2593.   (26 JUNE 1998).
